# SDR DALA2019102196028

- Difficulty date: October 18, 2019
- Submitted: October 21, 2019
- Operation: Air carrier
- Aircraft: N368NB
- Make and model: Airbus A319-114
- Aircraft serial: 2039
- Aircraft time: 43,969 hours, 22,603 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Intermittent
- Location: Cabin
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EXIT LIGHT OVER DOOR 1L FLASHES INTERMITTENTLY DURING FLIGHT. COULD NOT DUPLICATE ON GROUND LIGHT OPERATES NORMAL OK FOR SVC.
